# SDR 06FDEA1139

- Difficulty date: March 17, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N68054
- Make and model: Doug DC-10-10F
- Aircraft serial: 47808
- Aircraft time: 55,123 hours, 24,867 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO COMPT STA 791-830 X-8.5 EXISTING SEAT TRACK SPLICE REPAIR.  PERFORMED VISUAL INSPECTION OF SEAT TRACK SPLICE REPAIR FOR CRITERIA REQUEST BY EO NR 8-5100-7-5001P2.  FOUND REPAIR IN COMPLIANCE.
